Wednesday, February 22, 2012
A Hop, Skip and a Stagger
It's true that some of the delusional thinking has eased up since my Dr G added another 25 mg of Loxitane and Remeron to "boost" the benefit of the others. However, we had to be rid of Trileptal (a mood stabilizer to address the fluctuations in my mood due to the "bipolar" aspect of my diagnosis.) This was because the "Vitamin T" was messing with my kidneys and my blood sodium levels were critically,, life-threateningly low. So now I'm taking Lamictal. And It Just Ain't Cuttin It. And so consequently, I've been really struggling with despair at times. But more frequently there is that twisted taut wire feeling in my brain and gut.....which makes me feel like a top that has been too tightly wound and is ready to break loose and fly all over the place.
I was really suffering this past weekend. I swear, if I had access to a car., I would have taken off for NYC and raised some hell down there. (yeah me. 49 year old, Christian, disabled woman. Raising hell. And I would have too. You'd probably have read about it in the newspaper while you ate your Cheerios the next morning.) That's how messed up I've been feeling. I tried to talk about it and how I"ve been feeling on my SZ forum,...and only ended up getting the thread locked. Pretty bad when you say stuff too crazy for a schizophrenia forum.
So instead of taking a bottle of morphine or instead of ax murdering the UPS man....I called my friend and told her of my NEED to go out for coffee. So we did. And then I spent another $100 on groceries (just picked up a "few" things) and came home. yeah. Real hell raiser. To be honest, I was reining myself in pretty tightly....because I didn't want to scare my friend ---or to get arrested.
THAT was the only time I've been out since another grocery run done Valentine's night. (yeah: who do YOU love??? Me?---The checkout man at Price Chopper.) The reason I've been hiding this big beautiful booty from the world is just that. I"m huge. I gained 15 pounds in the two weeks I was in the hospital! And because steroids have this lovely habit of taking all the fat from your body...and depositing it in your face and stomach.....I look grotesque and comical (in a "Nightmare on Elm Street kind of way)....This is the worst it's been. In all my years of steroid use and treatments...I've never looked this bad. And I've never been so mortified by my looks...in like....Ever. So I just may stay here in this house until I rot.
I have Bible Study pending today. I would like to go....if I could leave my body at home, I'd be there in a flash. I've perfected "out - of -mind" travel. But am still working on the "out - of -body" type..
(I made myself snort on that one.)
It's obvious that this post is really not going anywhere positive. It is positively not going ANYWHERE as a matter of fact. But just because I need to say SOMETHING (to affirm my existence you know) and to assure you that I'm not dead or locked up.....yet, I will likely post it. I hate to disappoint people. I hate to not have it together. I hate not being the poster child for schizophrenic recovery (for this month anyway).....but there it is. And here I am. Trying like heck not to think about my stashes of razor blades and X-acto knives.
Things are whirling and spinning out of control. I've spent every cent I had this month...on totally CRAZY and useless things. Just because. I dont' know why. It just seemed like a good idea at the time.....Of course, now there's nothing to eat and no money to buy more.....but hey. At least I only have to wait another 9 days until I get next month's check. Thank God it's February and a short month.
How long can one tread this type of tight rope before falling...or jumping.??? If I thought the hospital would make me feel better, I might even consider that. But like No. It usually doesn't.....